Format of Original
Journal of Statistical Theory and Applications
Original Item ID
Various characterizations of the Beta Weibull Geometric distribution of Bidram et al. (2011), the New Generalized Exponential distribution of Bidram et al. (2012), and the Gamma Exponentiated Weibull distribution of Pinho et al. (2012) are presented. These characterizations are based on: (i) a simple relationship between two truncated moments (ii) certain functions of the nth order statistic, and (iii) certain functions of the 1st order statistics.
Hamedani, Gholamhossein, "Characterizations of Certain Recently Introduced Distributions" (2013). Mathematics, Statistics and Computer Science Faculty Research and Publications. 125.
Published version. Journal of Statistical Theory and Applications, Vol. 12, No. 1 (May 2013): 11-20. DOI. © 2012 Atlantis Press. This article is distributed under the terms of the Creative Commons Attribution License, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited.